Alert archive / Utah / Red Flag Warnings in 2010
Red Flag Warning 35, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 21, 2010, 4:03 PM MDT. It took effect at Sep 22, 2010, 9:00 AM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2010, 4:03 PM MDT (22:03 UTC)
- In effect from
- Sep 22, 2010, 9:00 AM MDT
- Expired
- Sep 22, 2010, 9:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
856 WWUS85 KSLC 212203 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 403 PM MDT TUE SEP 21 2010 UTZ432-438-440-220300- /O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/ SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- HENRY MOUNTAINS-SOUTH CENTRAL UTAH- 403 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND 440... ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS... FIRE ZONE 440 SOUTH CENTRAL UTAH. * AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHERLY WINDS GUSTING UP TO 30 MPH THROUGH MID-EVENING. * HUMIDITY: HUMIDITIES BELOW 15 PERCENT THROUGH EARLY THIS EVENING. HUMIDITIES WILL GRADUALLY CLIMB AS MOISTURE STREAMS NORTH OUT OF ARIZONA OVERNIGHT THROUGH WEDNESDAY. * IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ441-212315- /O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 403 PM MDT TUE SEP 21 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR THE GLEN CANYON AND LAKE POWELL AREAS. INCREASING MOISTURE FROM ARIZONA OVERNIGHT THROUGH WEDNESDAY WILL BRING AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS LATE TONIGHT THROUGH WEDNESDAY. HIGHER HUMIDITIES ALONG WITH WETTING RAINS WILL PRECLUDE HAZARDOUS FIRE WEATHER CONDITIONS. $$ UTZ420-423>427-431-433>437-439-221200- /O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.NEW.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ /O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I_80- WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 403 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424... 425...426...427...431...433...434...435...436...437 AND 439... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424... 425...426...427...431...433...434...435...436...437 AND 439... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND MOUNTAINS...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY... FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHERLY WINDS WITH GUSTS UP TO 35 MPH WILL CONTINUE THROUGH THIS EVENING. ANOTHER ROUND OF GUSTY WINDS IS EXPECTED WEDNESDAY...WITH GUSTS TO 35 MPH POSSIBLE BY AFTERNOON. * HUMIDITY: HUMIDITIES BELOW 15 PERCENT WILL SHOW ONLY MODEST RECOVERIES THIS EVENING. HUMIDITIES WILL FALL BELOW 15 PERCENT BY EARLY WEDNESDAY AFTERNOON. * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD. * IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ421-422-221200- /O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.NEW.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ CACHE VALLEY-NORTHERN WASATCH FRONT- 403 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 421 AND 422... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 NORTHERN WASATCH FRONT. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH ON WEDNESDAY * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY DURING THE LATE AFTERNOON HOURS. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
921 WWUS85 KSLC 212229 CCA RFWSLC URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SALT LAKE CITY UT 428 PM MDT TUE SEP 21 2010 UTZ432-438-440-220300- /O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.CON.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/ SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- HENRY MOUNTAINS-SOUTH CENTRAL UTAH- 428 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND 440... ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 432...438 AND 440... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS... FIRE ZONE 440 SOUTH CENTRAL UTAH. * AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH. * WIND: SOUTHERLY WINDS GUSTING UP TO 30 MPH THROUGH MID-EVENING. * HUMIDITY: HUMIDITIES BELOW 15 PERCENT THROUGH EARLY THIS EVENING. HUMIDITIES WILL GRADUALLY CLIMB AS MOISTURE STREAMS NORTH OUT OF ARIZONA OVERNIGHT THROUGH WEDNESDAY. * IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ441-212330- /O.CAN.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ GLEN CANYON RECREATION AREA/LAKE POWELL- 428 PM MDT TUE SEP 21 2010 ...FIRE WEATHER WATCH IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE FIRE WEATHER WATCH FOR THE GLEN CANYON AND LAKE POWELL AREAS. INCREASING MOISTURE FROM ARIZONA OVERNIGHT THROUGH WEDNESDAY WILL BRING AN INCREASING THREAT OF SHOWERS AND THUNDERSTORMS LATE TONIGHT THROUGH WEDNESDAY. HIGHER HUMIDITIES ALONG WITH WETTING RAINS WILL PRECLUDE HAZARDOUS FIRE WEATHER CONDITIONS. $$ UTZ420-423>427-431-433>437-439-221230- /O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.COR.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ /O.COR.KSLC.FW.W.0034.000000T0000Z-100922T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I_80- WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 428 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 420...423...424... 425...426...427...431...433...434...435...436...437 AND 439... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY AND LIGHTNING FOR FIRE ZONES 420...423...424...425...426...427...431...433...434...435...436...437 AND 439... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND MOUNTAINS...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY... FIRE ZONE 433 SANPETE AND SEVIER VALLEYS...FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: SOUTHERLY WINDS WITH GUSTS UP TO 35 MPH WILL CONTINUE THROUGH THIS EVENING. ANOTHER ROUND OF GUSTY WINDS IS EXPECTED WEDNESDAY...WITH GUSTS TO 35 MPH POSSIBLE BY AFTERNOON. * HUMIDITY: HUMIDITIES BELOW 15 PERCENT WILL SHOW ONLY MODEST RECOVERIES THIS EVENING. HUMIDITIES WILL FALL BELOW 15 PERCENT BY EARLY WEDNESDAY AFTERNOON. * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD. * IMPACTS: THE COMBINATION OF VERY LOW RELATIVE HUMIDITY AND GUSTY SOUTHWEST WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ421-422-221230- /O.UPG.KSLC.FW.A.0023.100922T1500Z-100923T0300Z/ /O.COR.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ CACHE VALLEY-NORTHERN WASATCH FRONT- 428 PM MDT TUE SEP 21 2010 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY FOR GUSTY WINDS...LOW HUMIDITY AND LIGHTNING FOR FIRE ZONES 421 AND 422... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 NORTHERN WASATCH FRONT. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH ON WEDNESDAY * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY DURING THE LATE AFTERNOON HOURS. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON WEDNESDAY MAY BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
173 WWUS85 KSLC 220837 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 237 AM MDT WED SEP 22 2010 UTZ420>427-431-433>437-439-222300- /O.CON.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I_80- WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 237 AM MDT WED SEP 22 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 420...421...422...423...424...425...426... 427...431...433...434...435...436...437 AND 439... * AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH ON WEDNESDAY. * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD...ESPECIALLY DURING THE LATE AFTERNOON HOURS. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING ON TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
442 WWUS85 KSLC 221409 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 809 AM MDT WED SEP 22 2010 UTZ432-438-440-441-222300- /O.EXA.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- HENRY MOUNTAINS-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 809 AM MDT WED SEP 22 2010 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 432...438... 440 AND 441... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AFFECTED AREA: FIRE ZONE 432 SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL...FIRE ZONE 438 HENRY MOUNTAINS...FIRE ZONE 440 SOUTH CENTRAL UTAH...FIRE ZONE 441 GLEN CANYON RECREATION AREA/LAKE POWELL. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH TODAY. * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD... ESPECIALLY DURING THE LATE AFTERNOON HOURS. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ UTZ420>427-431-433>437-439-222300- /O.CON.KSLC.FW.W.0035.100922T1500Z-100923T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I_80- WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-UTAHS DIXIE AND ZION CANYON- 809 AM MDT WED SEP 22 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 420...421...422...423...424...425...426...427...431...433...434... 435...436...437 AND 439... * AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS...FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH TODAY. * THUNDERSTORMS: THERE IS A THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING TODAY AFTER A PROLONGED DRY PERIOD... ESPECIALLY DURING THE LATE AFTERNOON HOURS. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING TODAY WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
685 WWUS85 KSLC 222004 RFWSLC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 204 PM MDT WED SEP 22 2010 UTZ420>427-431>441-230300- /O.CON.KSLC.FW.W.0035.000000T0000Z-100923T0300Z/ GREAT SALT LAKE DESERT AND MOUNTAINS-CACHE VALLEY- NORTHERN WASATCH FRONT-SALT LAKE AND TOOELE VALLEYS- SOUTHERN WASATCH FRONT-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS NORTH OF I_80- WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS- EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY- SOUTHWEST TAVAPUTS PLATEAU/BOOK CLIFFS AND THE SAN RAFAEL SWELL- SANPETE AND SEVIER VALLEYS-WEST CENTRAL DESERTS AND MOUNTAINS- SOUTHWEST DESERTS AND MOUNTAINS-CENTRAL UTAH MOUNTAINS- SOUTHWEST AND SOUTH CENTRAL MOUNTAINS-HENRY MOUNTAINS- UTAHS DIXIE AND ZION CANYON-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 204 PM MDT WED SEP 22 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR THUNDERSTORMS AND GUSTY WINDS FOR FIRE ZONES 420...421... 422...423...424...425...426...427...431...433...434... 435... 436...437 AND 439... * AFFECTED AREA: FIRE ZONE 420 GREAT SALT LAKE DESERT AND MOUNTAINS...FIRE ZONE 421 CACHE VALLEY...FIRE ZONE 422 NORTHERN WASATCH FRONT...FIRE ZONE 423 SALT LAKE AND TOOELE VALLEYS... FIRE ZONE 424 SOUTHERN WASATCH FRONT...FIRE ZONE 425 WASATCH MOUNTAIN VALLEYS...FIRE ZONE 426 WASATCH MOUNTAINS NORTH OF I_80...FIRE ZONE 427 WASATCH MOUNTAINS SOUTH OF I_80 AND NORTHERN AND WESTERN SLOPES OF THE UINTA MOUNTAINS...FIRE ZONE 431 EASTERN SLOPE WASATCH PLATEAU AND CASTLE VALLEY...FIRE ZONE 433 SANPETE AND SEVIER VALLEYS... FIRE ZONE 434 WEST CENTRAL DESERTS AND MOUNTAINS...FIRE ZONE 435 SOUTHWEST DESERTS AND MOUNTAINS...FIRE ZONE 436 CENTRAL UTAH MOUNTAINS...FIRE ZONE 437 SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...FIRE ZONE 439 UTAHS DIXIE AND ZION CANYON. * WIND: THERE IS THE POTENTIAL FOR GUSTY SOUTHWEST WINDS UP TO 30 MPH THROUGH THIS EVENING. * THUNDERSTORMS: THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL CONTINUE THIS EVENING AFTER A PROLONGED DRY PERIOD. * IMPACTS: THE THREAT OF THUNDERSTORMS AND ASSOCIATED LIGHTNING WILL BRING ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 21, 10:31 AM MDT, 5 hours 32 minutes earlier.
Area forecast discussion, Sep 21, 10:31 AM MDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1031 AM MDT TUE SEP 21 2010
.SYNOPSIS...WARM AND DRY SOUTHWEST FLOW WILL RETURN TODAY AHEAD
OF THE NEXT PACIFIC DISTURBANCE. THE FLOW STRENGTHENS WEDNESDAY
AND MOISTURE WILL INCREASE FROM THE SOUTH. THE DISTURBANCE WILL
CROSS THE REGION WEDNESDAY NIGHT WITH DRIER WESTERLIES SPREADING
BACK INTO THE AREA THURSDAY.
&&
.DISCUSSION...UPSTREAM TROUGH APPROACHING WEST COAST THIS MORNING
PER REGIONAL WATER IMAGERY..WITH WESTERLY FLOW ACROSS THE GREAT
BASIN STATES SHOWING SIGNS OF BACKING PER 12Z OBSERVATIONAL
ANALYSIS. SHORT TERM GUIDANCE INDICATES SAID BACKING OF MID LEVEL
WINDS WILL CONTINUE THROUGH TODAY WITH SPEEDS GRADUALLY INCREASING
AS TROUGH PUSHES ON SHORE LATER THIS AFTERNOON. MSAS SURFACE
PRESSURE ANALYSIS INDICATES PRESSURE FALLS ACROSS THE NORTHWESTERN
THIRD OF UTAH...WITH RISES OCCURRING OVER THE SOUTHERN TIER OF THE
STATE. ANTICIPATE GRADIENT WILL ORIENT MORE SOUTHERLY THROUGH THE
DAY. THIS COUPLED WITH INCREASING WINDS ALOFT WILL CREATE BREEZY
SOUTHERLY WINDS THIS AFTERNOON AS BOUNDARY LAYER MIXES ALLOWING
MOMENTUM ALOFT TO TRANSLATE TO THE SURFACE.
SHORT WAVE RIDGING IN PLACE ACROSS THE STATE AHEAD OF SAID TROUGH
WILL MAINTAIN STABLE ENVIRONMENT WITH CLEAR SKIES AND TEMPS A
SOLID 5 TO 10 DEGREES ABOVE CLIMO FOR MOST LOCALS.
SURFACE DEWPOINTS ACROSS SOUTHERN AZ/CA SHOWING A MARKED INCREASE
THIS MORNING AS MONSOONAL MOISTURE BEGINS A NORTHWARD SURGE. 60S
THE NORM THERE...WITH EVEN A FEW ISOLATED 70 DEGREE VALUES PER
LATEST OBS. GUIDANCE CONTINUES TO TRANSLATE THIS SURGE NORTH INTO
SOUTHERN UTAH BY DAYBREAK WEDNESDAY...WITH PWATS PER GFS ENSEMBLE
FORECAST INDICATING +2 TO +4 STANDARD DEVIATIONS ABOVE
NORMAL. THIS COUPLED WITH GUIDANCE INDICATING A SOUTHERLY TRACK OF
AFOREMENTIONED TROUGH WEDNESDAY...DYNAMIC LIFT ASSOCIATED WITH
80-100KT JET ALOFT AND SOLID PVA ANTICIPATED TO KICK OFF SCATTERED
TO POSSIBLY NUMEROUS SHOWERS AND THUNDERSTORMS WITH POTENTIAL FOR
HEAVY RAIN AND TRAINING OF CELLS OVER SOUTHERN AND SOUTHEASTERN
UTAH. LEANING TOWARDS ISSUING A FLASH FLOOD WATCH FOR SOUTHEASTERN
AND POSSIBLY SOUTH CENTRAL UTAH LATER THIS SHIFT AFTER FULL REVIEW
OF 12Z RUNS.
NAM CONTINUES TO INDICATE MOISTURE GRADIENT WILL DRAPE ACROSS THE
WASATCH FRONT WEDNESDAY. AREAS EAST MORE LIKELY FOR CONVECTION AND
ASSOCIATED WETTING RAINS...BUT CONCERNS EXIST FOR HIGHER BASED
CONVECTION ALONG AND AHEAD OF THE MID LEVEL TROUGH AXIS LATE IN THE
AFTERNOON ACROSS NORTHERN/WESTERN UTAH. DRY LIGHTNING A THREAT IN
THIS SCENARIO.
NO UPDATES MADE OF PLANNED AT THIS TIME. PREVIOUS DISCUSSION FOLLOWS.
SIMULATED REFLECTIVITY FROM THE 00Z RUN OF THE 4KM WRF-NMM RUN
FOR SPC INDICATES WIDESPREAD RAIN/THUNDERSTORMS MOVING INTO
SOUTHERN UTAH FROM NORTHERN ARIZONA BY 12Z WEDNESDAY. INDICATE
ISOLATED ACTIVITY ACROSS SOUTHERN UTAH WITH BUILDING INSTABILITY
00Z-06Z TONIGHT...WITH HIGH END CHANCE POPS BY 12Z. USED
COMBINATION OF PRECIPITABLE WATER ANOMALY FROM 00Z GFS ENSEMBLE
FORECAST SYSTEM...AND INSTABILITY ADVERTISED FROM 21 SHORT RANGE
ENSEMBLES...TO PLACE LIKELY POPS ACROSS EASTERN FORECAST AREA
WEDNESDAY...TAPERING TO SLIGHT CHANCE WEST OF INTERSTATE 15. THIS
ACTIVITY IS EXPECTED TO TAPER OFF FROM WEST TO EAST WEDNESDAY
NIGHT WITH THE PASSAGE OF THE DISTURBANCE.
HEAVY RAIN IS POSSIBLE FROM THIS ACTIVITY PARTICULARLY EAST OF
INTERSTATE 15 AND SOUTH OF INTERSTATE 70...THOUGH INDIVIDUAL STORM
MOTIONS ARE FORECAST TO BE AROUND 30 MPH. WILL HAVE TO MONITOR FOR
TRAINING ACTIVITY AND POTENTIAL FLASH FLOODING.
HEIGHTS RECOVER LATE THIS WORK WEEK. BOTH THE EUROPEAN AND GFS
INDICATE A RIDGE DEVELOPS ACROSS THE SOUTHWEST CONUS NEXT
WEEKEND...STRENGTHENING EARLY NEXT WEEK. THIS SCENARIO WOULD TRAP
MOISTURE SOUTH OF THE AREA...WITH POTENTIAL FOR AFTERNOON AND
EVENING CONVECTION ACROSS FAR SOUTHERN UTAH EARLY NEXT WEEK SHOULD
THE RIDGE AXIS SHIFT FURTHER NORTH THAN CURRENTLY ADVERTISED.
&&
.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS FROM CLEAR
SKIES TODAY. SOUTHEAST DRAINAGE WINDS THIS MORNING WILL TURN SOUTH
AND INCREASE AROUND 18Z. A 20 PERCENT CHANCE OF A LATE WIND SHIFT TO
THE NORTHWEST WILL EXIST BETWEEN 21-23Z.
&&
.FIRE WEATHER...INCREASING SW WINDS ALOFT WILL MIX DOWN TO THE
SURFACE THIS AFTERNOON...RESULTING IN GUSTY SOUTHERLY WINDS ACROSS
MOST FIRE DISTRICTS THROUGH THIS EVENING. THESE WINDS ALONG WITH
RAPIDLY DECREASING RH VALUES WILL RESULT IN HAZARDOUS FIRE
CONDITIONS THIS AFTERNOON THROUGH MIDEVENING ACROSS ALL BUT A FEW
FIRE DISTRICTS IN FAR NRN AND SE UTAH.
MOISTURE SURGING NORTH THROUGH AZ TODAY WILL MOVE ACROSS SRN AND ERN
UTAH TONIGHT THROUGH WEDNESDAY. AREAS OF WRN AND NRN UTAH ON THE
EDGE OF THE MOISTURE SURGE COULD EXPERIENCE LIGHTNING WITH SPOTTY
RAINFALL WEDNESDAY AFTERNOON/EVENING. AREAS UNDER THE MOISTURE SURGE
WILL SEE AN INCREASE IN LIGHT SHOWERS LATE TONIGHT...WITH SCATTERED
SHOWERS/THUNDERSTORMS ON WEDNESDAY. A NUMBER OF THE THUNDERSTORMS
ACROSS SRN THROUGH E/CNTRL UTAH WILL PRODUCE WETTING RAINS BY
AFTERNOON. FIRE WEATHER WATCH WILL BE IN EFFECT FOR PORTIONS OF
WRN/NRN UTAH WITH THE EMPHASIS ON LIGHTNING AFTER A PROLONGED DRY
PERIOD. THE REMAINDER OF THE FIRE DISTRICTS WILL ALSO BE UNDER A
WATCH DUE TO THE THREAT OF LIGHTNING WITH DRY FUELS...EVEN THOUGH RH
VALUES WILL BE UP AND WINDS GENERALLY BELOW CRITERIA.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR
UTZ420-423>427-431>440.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR UTZ420>441.
WY...NONE.
&&
MERRILL/CONGER/ROGOWSKI
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)Hazardous weather outlook, Sep 21, 3:16 AM MDT, 12 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 316 AM MDT TUE SEP 21 2010 UTZ001>016-019>021-517-518-WYZ021-221200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 316 AM MDT TUE SEP 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WARM...DRY AND WINDY CONDITIONS WILL DEVELOP TODAY...BRINGING ANOTHER DAY OF HAZARDOUS FIRE WEATHER CONDITIONS TO MUCH OF THE STATE. PLEASE REFER TO THE RED FLAG WARNING FOR MORE DETAILS. AREAS OF SMOKE WILL MAY OCCASIONALLY LIMIT VISIBILITIES ALONG I- 70 BETWEEN I-15 AND ROUTE 89 AS WELL AS IN PORTIONS OF THE SEVIER VALLEY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MOISTURE WILL BE DRAWN NORTHWARD TONIGHT AND WEDNESDAY BRINGING SHOWERS AND THUNDERSTORMS TO THE STATE...MAINLY EAST OF INTERSTATE 15. HEAVY RAIN IS POSSIBLE...PARTICULARLY EAST OF INTERSTATE 15 AND SOUTH OF INTERSTATE 70. CONTINUED BREEZY CONDITIONS AND THE INCREASED THREAT OF LIGHTNING MAY CREATE A FIRE WEATHER HAZARD WEDNESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ROGOWSKI FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 2:36 PM MDT | Flash Flood Watch | SLC | 31 hr |
Nearby
Red Flag Warnings in Utah, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.